# SDR DALA13047013759

- Difficulty date: September 19, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 39,842 hours, 14,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Punctured
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO COMPARTMENT RT SPLICE PLATE AT BS 500+6 RBL 26 IS PUNCTURED.  MX INSTALLED NEW SHIELD IN FORWARD PIT, RT STA 500A TO 500 IAW SRM 51-40-02, PG1, SRM 51-40-05.
